# SDR FDEA200905171698

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 2 LT HAS 4 EA AREAS OF CORROSION   BETWEEN FR74 AND FR 78 REMOVED LEVEL 1 CORROSION. 2 EA AREAS OUT OF LIMITS.  REMOVED DAMAGED SECTION OF SEAT TRACK NR 2 LT AND INSTALLED SEAT TRACK SPLICE REPAIR IAW SRM 53-10-16,FIG 201
